# SDR DALA2024032603836

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11277
- Aircraft time: 4,044 hours, 963 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5029 -DIV- TO MSY DUE TO RIGHT ENGINE OIL QUANTITY LOSS.   RAN ENGINE AT POWER NO LEAKS NOTED. PERFORMED BORESCOPE AND FOUND OF 5/6 BEARING COMPARTMENT HAS MATERIAL DEBRIS, OIL COKING, AND OIL STAINING IN COMPARTMENT. REPLACED NBR ENGINE. (LP 5760392)
